Prof. Dr. Sören Kraußhar
Lehrgebäude 2 / Raum 109b
Current Research interests:
- Dirac and Laplace operator on manifolds
- Complex and hypercomplex analysis
- Slice monogenic functions
- Harmonic and Hypercomplex automorphic forms
- Parabolic partial differential equations
- Stokes- and Navier-Stokes
- Magnetohydrodynamic equations
- Heat- and Schrödinger type equations
- fractional differential and integral calculus
- Special functions
- Non-commuative geometry
- Non-abelian gauge theories
A complete information about research activities of the Chair of Mathematics can be found on the web-page.
International peer reviewed publications of R.S. Kraußhar (last 6 years)
- P. Cerejeiras, U. Kähler, R.S. Kraußhar, Variational principles in quaternionic analysis with applications to the stationary MHD equations, under review.
- F. Colombo, R.S. Kraußhar and I. Sabadini: Octonionic monogenic and slice monogenic Hardy and Bergman spaces, submitted for publication to Forum Mathematicum, February 2023, 28 pages.
- F. Colombo, R.S. Kraußhar, S. Pinton and I. Sabadini : Entire monogenic functions of given proximate order and continuous homomorphisms, submitted for publication to the Japanese Journal of Mathematics, January 2023, 23 pages.
- F. Colombo, R.S. Kraußhar, I. Sabadini and Y. Simsek: On the generating functions and special functions associated with superoscillations, submitted for publication to Journal of Mathematical Physics, June 2022, 18 pages.
- R.S. Kraußhar, A. Legatiuk and D. Legatiuk: Towards discrete octonionic analysis, accepted for publication (2022) in Springer conference proceedings, 13 pages.
- R.S. Kraußhar, D. Legatiuk, Cauchy formulae and Hardy spaces in discrete octonionic analysis, under review.
- R.S. Kraußhar, D. Legatiuk, B. Schneider and T. Truong: A Dynamic Derivative for Fuzzy-Valued Functions, accepted for publication (2022) in American Institute of Physics Conference Proceedings (20th International Conference on Numerical and Applied Mathematics ICNAAM 2022), 4 pages.
- R.S. Kraußhar: The Cauchy transform and Kerzman-Stein Theory revisited in the octonionic monogenic setting, accepted for publication (2022) in American Institute of Physics Conference Proceedings (20th International Conference on Numerical and Applied Mathematics ICNAAM 2022), 4 pages.
- F. Colombo, R.S. Kraußhar and I. Sabadini: Slice-monogenic theta series, to appear in Indiana University Journal of Mathematics, in press (2022), 28 pages, Preprint available on: https://www.mate.polimi.it/biblioteca/add/quaderni/ qdd234.pdf
- R.S. Kraußhar and A. Perotti: Eigenvalue problems for slice functions, Annali di Matematica Pura ed Applicata 201 (2022), 2519–2548.
- R.S. Kraußhar: Recent and new results on octonionic Bergman and Szegö kernels, to appear in Mathematical Methods in the Applied Sciences, in press, accepted in 2021, 14 pages. https://doi.org/10.1002/mma.7316
- D. Constales and R.S. Kraußhar: Octonionic Kerzman-Stein operators, Complex Analysis and Operator Theory 15 No.6 Paper No. 104 (2021), 23 pages.
- R.S. Kraußhar: Function Theories in Cayley-Dickson algebras and Number Theory, Milan Journal of Mathematics 89 No.1 (2021), 26 pages.
- F. Colombo, R.S. Kraußhar and I. Sabadini: Symmetries of slice monogenic functions, Journal of Non-Commutative Geometry 14 No. 3 (2020), 1075-1106.
- R.S. Kraußhar: Differential Topological Aspects in Octonionic Monogenic Function Theory, Advances in Applied Clifford Algebras 30 No. 4 Paper No. 51 (2020), 25 pages.
- R.S. Kraußhar. Conformal Mappings Revisited in the Octonions and Clifford Algebras in Arbitrary Dimension, Advances in Applied Clifford Algebras 30 No. 3 Paper No. 36 (2020), 14 pages.
- K. Diki, R.S. Kraußhar and I. Sabadini: On the Bargmann-Fock-Fueter and Bergman Fueter integral transforms, Journal of Mathematical Physics 60 No. 8:083506 (2019), 29 pages.
- M. Ferreira, R.S. Kraußhar, M.M. Rodrigues and N. Vieira: A higher dimensional fractional Borel-Pompeiu formula and a related hypercomplex fractional operator calculus, Mathematical Methods in the Applied Sciences 42 No. 10 (2019), 3633-3653.
- R. De Almeida and R.S. Kraußhar: Wiman-Valiron theory for higher dimensional polynomial Cauchy-Riemann equations, Mathematical Methods in the Applied Sciences 41 No. 1 (2018), 15-27.